Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.
Strong antibiotics also kill the friendly bacteria normally inhabiting in the colon as well. That can lead to opportunistic infections of the colon sometimes.
Also vitamid K and B12 synthesis may be affected.
Bloating, diarrhea may be experienced due to the loss of friendly bacteria.
Probiotics containing lactobacilli, bifidobacterium are recommended daily to replace the normal intestinal flora.
What symptoms do you have?Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).Please bookmark my profile for fast, reliable authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Vitamin B12 is made in your intestine by friendly bacteria and so is vitamin K.
Their deficiency can cause symptoms.
You can take them as supplement.
But if no other symptoms, you do not need to worry.